I had my period a week ago that ended on Thursday. Then, Saturday my period comes on again and is still on. Should I be worried about this?

If that's not strange, I stopped taking the DEPO shot in May 2013. Then in September 2013 I finally got my period after being off of the shot. Since getting my period I have been having a period EVERY week. I keep telling myself it's from stress and my body getting back on track but this is just scary enough. I have to wait 5 days to schedule an appointment with my OBGYN. But in the mean time I'm just going crazy because I don't think this is normal at all. Has this happened to anyone?

Last edited by

1 Reply

  • Periods can go haywire for lots of reasons. Have a chat with your doctor (gynecologist), they will probably run some hormone tests (thyroid function etc) and undertake infection testing (STI's), smear (PAP) smear if indicated. stress can play a big part too. This may all relate to coming off the depo.

    Normally periods sort them self out but you should see your doctor.

    If they stay irregular then the combined oral contraceptive pill can be used to control them and make them more regular (unless you are trying for a pregnancy).

    Basically, don't worry, but see what your doctor thinks!

You may also like...